# SDR GTIA9900986

- Difficulty date: July 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53168
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperable
- Location: Rows 6-16
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - EMERGENCY EXPRESS LIGHTS ROWS 6-16 DO NOT ILLUMINATE.  PERFORMED OPERATION CHECK, OPERATION CHECKED GOOD IAW MD-80 MM 33-50.  (X)
